# SDR SWAA2023122834281

- Difficulty date: December 20, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 32,655 hours, 15,583 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT STA 360 BETWEEN STR 18 - 19 LH REQUIRES REPLACEMENT DUE TO REPAIR.<[01] RECEIVED NEW HFAB53-ST-011 SHEAR TIE 7075T6 LOT # 1549463-1 FROM O.S.S FABRICATED AND SHOT PEENED ON CUSTOMER P/O # 952911-SWA ; LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG # 141A1171 ; OK TO TREAT AND PRIME;[02] REPLACED SHEAR TIE BETWEEN STR 18 TO STR 19 L/H ; BS 360 IAW SRM 51-40-02; DWG:141A1171;ID:0118;REV:- AND EA NO:23-153-03705 ; REV:A.;[03] 'REFER TO FAULT TTG8Q00QCLHY WHERE EA 23-153-03705 WAS ADDED AS A SUBTASK.';[04] VERIFIED CORRECTIVE ACTION 3 AND MEASUREMENT TABLE
